T3 is it my answer?

Hello everyone

I have been taking T3 for a few weeks now , beginning on 6.mcg then 12.5x2 daily

I reduced my T4 to 50mcg

Today I decided to take 25mcg in one dose this morning. I was amazed at the change in myself.

No shortness of breath, no aches and pains, no brain fog, no heavy head....couldn't believe it

I was almost me. However my "almost me" only lasted until mid afternoon but it was a wonderful feeling whilst it lasted . I'm wondering how to keep this ",almost normality" going Would I be wrong in taking 25mc twice a day. Its been years since I was well so it is very tempting. Unfortunately my doctor

will not prescribe T3 neither will the endos I have seen..Apparently my TSH is ok and my thyroid fine

so without the wonderful folks on health unlocked I would be on my own.

Here's to a better tomorrow for us all

3 Replies

oldestnewest
  • Ppfc, I think another 25mcg in one hit is a bit of a leap. Why not increase by 6.25mcg for a week to see how you feel and then to 12.5mcg if it isn't enough. Please bear in mind that T3 is a powerful hormone.

    It's tempting to rush and overdo it when you feel improvement after feeling unwell for a long time but overmedicating can cause unpleasant hyper symptoms which can take a while to resolve and in a worst case scenario can cause atrial fibrillation and stroke.

  • I agree with Clutter,that what you could do is take an extra quarter of a tablet for a week or two, and see how you are. It would be quite useful to monitor your BP and heart rate, too. I actually take mine in four split doses. I am on 50mcg and take a whole tablet at 5.30am, and a quarter at 11.30, 5.30 and 11.30.

    I did try taking it all in the morning but I got symptoms of overdose, trembling hands and feeling hot and bothered. So I went back to the split dosing. It just seems to suit me.

    It just shows how individual we are.

    XX Marie

  • Yes its sooo tempting!!i know it, i was on 25 mcg all one dose for 15 days, tell me what dose were you on before t3 when you say you reduced to 50? Were you on 100?

    Didnt you notice increased appetite while on those smaller doses of t3?

    This feeling like it was not you on that dose is TRUE!! One should not feel like that!!t3 is some serious business long term, and ...nothing bad will happen from short experiment:-) but dont trust the drugs, the truth is in the golden middle

    Bare in mind your thyroid produces max 6 mcg t3!! Taking even 12.5 is doble it

    Feeling tremble on any dose means you are overdosed, or if you feel like trembling because you are hungry, this means overdose too.....t3 messes with blood sugar, and blood pressure......and above all HEART!!

You may also like...